... and have experienced really bad panic attacks on the third day of taking it. Is this normal? If so, does it ever go away? How long? I've also experienced shaking and anxiety when not in a panic attack, very dry mouth with extreme thirst, and nausea to the point of dry heaving off and on during the panic attacks. Also sweaty palms and feet. Anyone else experience any of this, and is it normal or something to be concerned about?
Hi there! Hopefully I can help you out a little bit. First of all, I'm really sorry you're going through all this. Prozac is the most stimulating SSRI out of the six SSRIs and has been known to cause anxiety. As a matter of fact, the most common psychiatric side effects with it are Anxiety, Insomnia, and Nervousness. Normal side effects from SSRIs are headaches, nausea, dizziness, dry mouth, diarrhea, and sexual dysfunction. They can and often times do get better within a couple of days to weeks. However, it sounds to me like this is a lot of anxiety to have to deal with. Sometimes playing the waiting game with anxiety isn't worth it. I would definitely talk to your doctor about seeing if there is another SSRI that he would be on board with. You seem like you are going through hell, and I'm really sorry about that. This is something you definitely want to talk to your doctor and/or pharmacist about. I would give them a call first thing tomorrow. Hopefully I was of some assistance.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2011 • 17 answers
Posted 30 Aug 2012 • 2 answers
Posted 2 Jan 2013 • 2 answers
Posted 4 Jun 2015 • 3 answers
Posted 7 Oct 2015 • 2 answers